# SDR DALA2020091603089

- Difficulty date: September 16, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,866 hours, 25,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD EMERGENCY LIGHTS INOPERATIVE.  CORRECTIVE ACTION: REPLACED BATTERY CHARGER.  SYSTEM OPERATION IS NORMAL.
